| Model Number |
35112 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 06 nov 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
It was reported that the "cuff did not inflate.The tube was replaced for new one.No patient injury." additional information received 29-oct-2020 indicated, "right after intubation, pressure of the cuff was decreased and the listed device was exchanged for a new one." "no visible damage has been reported only decreased pressure was observed but it might be damage on the cuff.We also double-checked that no patient injury occurred for this case.".
Additional Manufacturer Narrative
The sample was not returned with the original packaging.The pilot balloon assembly was detached from the et tube.The pilot balloon exhibited tearing and balloon cuff would not remain inflated.Complaint was confirmed; however, root cause could not be determined.All information reasonably known as of 11 jan 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.